# SDR LR7A9974

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Part number: 38848212
- Condition: Corroded
- Location: Bs 577
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER HSP5369 (SP-69) FOUND FS 577 RT MLG VERTICAL BEAM CORRODED AT WL 179 AT OUTER CAP END.  REPAIRED IAW SRM 583-53-40-09.  DRC-110-SM.
